# SDR DALA2023010900150

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,180 hours, 39,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seat 12cd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 SEAT 12CD MISSING 1 WHITE EMERGENCY EXIT LENS. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT LENS AT SEAT 12CD. (9631044)
